| Model Number |
M00550310 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was attempted to be used in the lungs and esophagus during a pulmonary balloon dilatation of cricopharyngeus and esophagoscopy procedure to treat dysphagia performed on (b)(6) 2025.During the procedure, the balloon was able to be inflated to 3 atm but when it was inflated to 7 atm the balloon deflated.It was reported that the balloon was leaking.The procedure was completed with a different device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to have fully recovered.
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable event of a balloon leak.
Event or Problem Description
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable event of a balloon leak.Block h11: investigation results: the device was not returned for analysis and was reported to be disposed; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the event of balloon leak was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.